MathSciNet Relay Station
MathSciNet bibliographic data
MR1686719 35R30 (35J15 76S05)
Knowles, Ian Uniqueness for an elliptic inverse problem. SIAM J. Appl. Math. 59 (1999), no. 4, 1356–1370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement